Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 64, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 11, 2013, 6:44 AM CDT for Cole County, Missouri. It took effect at Apr 11, 2013, 8:36 AM CDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2013, 6:44 AM CDT (11:44 UTC)
- In effect from
- Apr 11, 2013, 8:36 AM CDT
- Expired
- Apr 12, 2013, 10:00 PM CDT
- In force
- 37 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 134 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 21.15 ft at Apr 12, 2013, 1:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
477
WGUS43 KLSX 111144
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
644 AM CDT THU APR 11 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
THE PAST 24 HOURS WITH LITTLE ADDITIONAL PRECIPITATION EXPECTED THE
NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-121144-
/O.NEW.KLSX.FL.W.0064.130411T1758Z-130413T0300Z/
/JCMM7.1.ER.130411T1758Z.130412T0000Z.130412T0300Z.NO/
644 AM CDT THU APR 11 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS AFTERNOON TO FRIDAY EVENING.
* AT 5:30 AM THURSDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 17.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/12 04/13 04/14 04/15 04/16
MOREAU RIVER
JEFFERSON CITY 17.0 15.65 14.9 5.6 3.8 3.25 follow-up statements
582
WGUS83 KLSX 111339
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT THU APR 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
THE PAST 24 HOURS...WITH LITTLE ADDITIONAL PRECIPITATION FORECAST
DURING THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-121339-
/O.EXT.KLSX.FL.W.0064.130411T1336Z-130413T0931Z/
/JCMM7.1.ER.130411T1216Z.130412T0000Z.130412T0931Z.NO/
839 AM CDT THU APR 11 2013
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS MORNING TO LATE FRIDAY NIGHT.
* AT 7:30 AM THURSDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/12 04/13 04/14 04/15 04/16
MOREAU RIVER
JEFFERSON CITY 17.0 17.14 15.8 5.7 3.8 3.2 3.0481
WGUS83 KLSX 111847
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
147 PM CDT THU APR 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND LITTLE ADDITIONAL PRECIPITATION FORECAST
DURING THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-121847-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-130413T1024Z/
/JCMM7.1.ER.130411T1216Z.130412T0000Z.130412T1024Z.NO/
147 PM CDT THU APR 11 2013
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATE FRIDAY NIGHT.
* AT 1:30 PM THURSDAY THE STAGE WAS 19.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/12 04/13 04/14 04/15 04/16
MOREAU RIVER
JEFFERSON CITY 17.0 19.55 16.2 5.8 3.9 3.2 3.0160
WGUS83 KLSX 120214
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT THU APR 11 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
MOREAU RIVER NEAR
...JEFFERSON CITY AFFECTING COLE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-130214-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-130413T1346Z/
/JCMM7.1.ER.130411T1216Z.130412T0600Z.130412T1346Z.NO/
914 PM CDT THU APR 11 2013
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* AT 8:30 PM THURSDAY THE STAGE WAS 20.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.0 FEET AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/12 04/13 04/14 04/15 04/16
MOREAU RIVER
JEFFERSON CITY 17.0 20.74 18.3 6.2 3.9 3.2 3.0249
WGUS83 KLSX 121126
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
626 AM CDT FRI APR 12 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2 INCHES OF PRECIPITATION
RECEIVED OVER THE BASIN ON WEDNESDAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-131126-
/O.EXT.KLSX.FL.W.0064.000000T0000Z-130413T1436Z/
/JCMM7.1.ER.130411T1216Z.130412T0645Z.130412T1436Z.NO/
626 AM CDT FRI APR 12 2013
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY MORNING.
* AT 5:30 AM FRIDAY THE STAGE WAS 20.4 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/13 04/14 04/15 04/16 04/17
MOREAU RIVER
JEFFERSON CITY 17.0 20.44 5.8 3.9 3.2 3.0134
WGUS83 KLSX 121448
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 AM CDT FRI APR 12 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER
NEAR JEFFERSON CITY...AFFECTING COLE COUNTY
.THIS WILL BE THE LAST STATEMENT ISSUED REGARDING THIS FLOODING
EVENT ALONG THE MOREAU RIVER NEAR JEFFERSON CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-121517-
/O.CAN.KLSX.FL.W.0064.000000T0000Z-130413T1436Z/
/JCMM7.1.ER.130411T1216Z.130412T0645Z.130412T1407Z.NO/
947 AM CDT FRI APR 12 2013
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 9:30 AM FRIDAY THE STAGE WAS 16.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 9:07 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.8 FEET BY SATURDAY
MORNING.
&&
LAT...LON 3853 9231 3848 9231 3849 9211 3854 9207 3855 9214
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/13 04/14 04/15 04/16 04/17
MOREAU RIVER
JEFFERSON CITY 17.0 16.49 5.8 3.9 3.2 3.0 2.9What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 11, 6:40 AM CDT, 4 minutes earlier.
Area forecast discussion, Apr 11, 6:40 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 640 AM CDT THU APR 11 2013 .SHORT TERM...(THROUGH LATE THIS AFTERNOON) ISSUED AT 350 AM CDT THU APR 11 2013 LIGHT RAIN/DRIZZLE THAT IS LINGERING OVER THE METRO AREA INTO ILLINOIS IS SHOWING SLOW PROGRESSION EASTWARD EARLY THIS MORNING. ANY LINGERING LIGHT RAIN WILL END THIS MORNING AS ASCENT WEAKENS OVER THE AREA. WILL KEEP MENTION OF ISOLATED/SCATTERED LIGHT SHOWERS ALONG AND NORTH OF I-70 THIS AFTERNOON WHERE LOW LEVEL MOISTURE WILL LINGER IN CYCLONIC FLOW. TEMPERATURES WILL ONLY SHOW A SLIGHT INCREASE TODAY WITH MAINLY CLOUDY SKIES AND COLD AIR ADVECTION. ONLY TWEAKED GOING HIGHS WHICH MATCH UP WELL WITH MOS HIGHS/MODEL 2 METER TEMPERATURES. BRITT .LONG TERM...(TONIGHT THROUGH WEDNESDAY) ISSUED AT 350 AM CDT THU APR 11 2013 UPPER LEVEL LOW AND ASSOCIATED SFC LOW OVER IA THIS EVNG WILL MOVE NEWD INTO WI LATER TGT. IT APPEARS THAT MOST OF THE PRECIPITATION IN THE WRAP AROUND MOISTURE WILL REMAIN N OF OUR FORECAST AREA...ALTHOUGH THERE COULD BE A LITTLE LIGHT RAIN ACROSS NERN MO AND W CNTRL IL...MAINLY THIS EVNG...POSSIBLY MIXED WITH A LITTLE LIGHT SNOW LATE THIS EVNG. MUCH COLDER TEMPERATURES CAN BE EXPECTED TGT WITH THE NAM AND ECMWF MODELS DROPPING THE -4 DEGREE C ISOTHERM SEWD INTO SERN MO AND SWRN IL BY 12Z FRI...THE GFS MODEL IS A LITTLE WARMER. LOWS TGT WILL LIKELY BE DOWN TO AROUND THE FREEZING MARK ACROSS NERN AND CNTRL MO AS WELL AS W CNTRL IL. BELOW NORMAL TEMPERATURES WILL CONINUE ON FRI WITH CLOUD COVER CONTINUING ACROSS NERN MO AND W CNTRL IL INTO SWRN IL...BUT PRECIPITATION REMAINING N-NE OF OUR AREA...MAINLY IN THE GREAT LAKES REGION IN THE VICINITY OF THE UPPER/SFC LOW. A NW FLOW SHORTWAVE WILL DROP SEWD THROUGH IA AND NRN IL FRI NGT BRINGING A REINFORCING SHOT OF COLD AIR INTO NERN MO AND W CNTRL IL. WITH POTENTIALLY LESS CLOUD COVER AND WEAKER SFC WINDS THE LOWS FRI NGT WILL LIKELY BE LOWER THAN TGT...RANGING FROM THE UPPER 20S IN NERN MO TO THE MID 30S IN SERN MO. WILL HOLD OFF ON ANY FREEZE/FROST HEADLINES/PRODUCTS FOR NOW BUT LATER SHIFTS MAY NEED TO ISSUE A FREEZE WARNING FOR PARTS OF OUR AREA TGT AND/OR FRI NGT AS THE GROWING SEASON HAS BEGUN. A WARMING TREND WILL BEGIN SAT AFTN AS THE SFC/LOW LEVEL WINDS BECOME S/SWLY BY 00Z SUN AS THE SFC/850 MB RIDGE SHIFTS E-SE OF OUR AREA...AND THE UPPER LEVEL HEIGHTS BEGIN TO RISE. THE PERSISTENT LOW LEVEL CLOUDS SHOULD ALSO FINALLY ADVECT WELL NE OF OUR AREA BY SAT...ALTHOUGH IT APPEARS THAT MID LEVEL...WAA CLOUDS WILL BE MOVING EWD INTO OUR AREA SAT AFTN. STILL LOOKS LIKE THERE WILL BE THE POTENTIAL FOR ELEVATED CONVECTION...MAINLY LATE SAT NGT AND MAINLY ACROSS NERN MO AND W CNTRL IL...AS A STRENGTHENING SWLY LOW LEVEL JET BRINGS STRONG LOW-MID LEVEL WAA TO THIS AREA ALONG WITH INCREASING LOW LEVEL MOISTURE. THE CHANCE OF RAIN WILL CONTINUE ACROSS NERN MO AND W CNTRL IL ON SUN AS AN UPPER LEVEL AND ASSOCIATED SFC LOW MOVE NEWD THROUGH THE NRN PLAINS DRAGGING A COLD FRONT SLOWLY SEWD INTO THE NWRN PORTION OF OUR FORECAST AREA. THIS FRONT SHOULD SAG SLOWLY S-SEWD THROUGH OUR FORECAST AREA SUN NGT AND MON. THE GFS MODEL IS A LITTLE MORE PROGESSIVE WITH THIS FRONT THAN THE ECMWF MODEL. IT APPEARS THAT MOST OF THE PRECIPITATION WILL BE POST FRONTAL...BUT WITH A LOT OF UNCERTAINTY WITH THE EXACT PLACEMENT OF THIS FRONT WILL NEED TO BROADBRUSH CHANCE POPS ACROSS THE ENTIRE FORECAST AREA MON NGT THROUGH TUE NGT. THE COOLEST TEMPERATURES SHOULD BE ACROSS NERN MO WELL BEHIND THE COLD FRONT. THE BEST CHANCE OF RAIN IS EXPECTED ON WED AND WED NGT AS A SFC LOW DEVELOPS ALONG THE FRONT AS AN UPPER LEVEL TROUGH APPROACHES. THE ECMWF MODEL KEEPS THE MAIN SFC LOW N OF OUR AREA MORE TYPICAL OF SPRING...WHILE THE GFS MODEL IS FURTHER S WITH THE TRACK OF THE SFC LOW...KEEPING IT JUST S OF OUR AREA AND IS A COLDER SOLUTION. GKS && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 627 AM CDT THU APR 11 2013 CEILINGS ARE IFR/LOW MVFR ACROSS THE REGION THIS MORNING. EXPECT A SLOW INCREASE IN CEILINGS THROUGH THE DAY BEFORE BECOMING VFR BY THIS AFTERNOON. WESTERLY WINDS WILL BE IN THE 10-14KT RANGE WITH SOME GUSTS TO AROUND 20KTS. THERE WILL BE SCATTERED -SHRA MOVE ACROSS NORTHEAST MO/WEST CENTRAL ILLINOIS THIS AFTERNOON...BUT COVERAGE WILL NOT BE ENOUGH TO INCLUDE IN THE KUIN AT THIS TIME. SPECIFICS FOR KSTL...CEILINGS WILL BE IN THE 800-1200FT RANGE THROUGH 15Z BEFORE SLOWLY INCREASING THROUGH THE DAY. WESTERLY WINDS WILL BE IN THE 10-14KT RANGE WITH SOME GUSTS TO AROUND 20KTS. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 11, 4:52 AM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 452 AM CDT THU APR 11 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 452 AM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT TEMPERATURES WILL DROP TO AROUND 32 DEGREES LATE TONIGHT ACROSS PORTIONS OF NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FREEZING TEMPERATURES CAN BE EXPECTED AGAIN FRIDAY NIGHT ACROSS NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL ILLINOIS WITH LOWS RANGING FROM 28 TO 32 DEGREES. THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more | 49 min |
| Apr 10, 7:13 PM CDT | Areal Flood Advisory | LSX | Audrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more | 6 hr |
| Apr 10, 7:17 PM CDT | Tornado Warning | LSX | Franklin | 28 min |
| Apr 10, 7:21 PM CDT | Tornado Warning | LSX | Franklin | 24 min |
| Apr 10, 7:25 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Montgomery, Pike, Saint Charles, Saint Louis and 1 more | 50 min |
| Apr 10, 7:32 PM CDT | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis | 28 min |
| Apr 10, 7:52 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 23 min |
| Apr 10, 8:04 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 41 min |
| Apr 10, 8:04 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 26 min |
| Apr 10, 8:07 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 53 min |
| Apr 10, 8:08 PM CDT | Tornado Warning | LSX | City of Saint Louis | 37 min |
| Apr 10, 8:11 PM CDT | Areal Flood Advisory | LSX | Marion, Monroe, Pike, Ralls, Shelby | 6 hr |
| Apr 10, 8:14 PM CDT | River Flood Warning | LSX | Reynolds | 69 hr |
| Apr 10, 9:24 PM CDT | River Flood Warning | LSX | Marion | 48 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Lewis | 40 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Marion | 47 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Lincoln | 52 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Monroe | 54 hr |
| Apr 11, 8:27 AM CDT | River Flood Warning | LSX | Lewis | 65 hr |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Marion | 95 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Ralls | 49 hr |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 96 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 97 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Saint Charles | 96 days |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.